# SDR 08FDEA00938

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: NAS5100006C
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM; NR 5 BEARINGS ARE CORRODED.  REMOVED 2 BEARING ASSEMBLIES.  CLEANED AND INSPECTED HINGE ARM.   REPLACED BEARING ASSEMBLIES IAW FEDEX A310-200 AM 53-36-11-08 P/N FOR ALL OF THE BEARING THAT WERE REPLACED ARE AS FOLLOWS;  NSA 5100-006C; NSA 8130-08.
